Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 39, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at May 26, 2016, 3:18 PM CDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2016, 3:18 PM CDT (20:18 UTC)
- Expired
- May 28, 2016, 5:00 AM CDT
- In force
- 38 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
106 WHUS74 KCRP 262018 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 318 PM CDT THU MAY 26 2016 ...STRENGTHENING ONSHORE FLOW AND BUILDING SEAS TONIGHT THROUGH FRIDAY... .STRONG ONSHORE FLOW HAS DEVELOPED ACROSS THE MIDDLE TEXAS COASTAL WATERS THIS AFTERNOON...AND WILL STRENGTHEN FURTHER OVERNIGHT. IN TURN...SEAS CAN BE EXPECTED TO BUILD WITH PERSISTENT ONSHORE FLOW. STRONG SOUTHEAST WINDS AND HIGH SEAS WILL PREDOMINATE THROUGH FRIDAY NIGHT BEFORE GRADUALLY DIMINISHING AS PRESSURE GRADIENT RELAXES. GMZ250-255-270-275-270430- /O.NEW.KCRP.SC.Y.0039.160526T2018Z-160528T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 318 PM CDT THU MAY 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT FRIDAY. * WINDS: 20 TO 25 KNOTS * WAVES/SEAS: 5 TO 7 FT WITH OCCASIONAL 9 FT NEARSHORE AND 6 TO 8 FT WITH OCCASIONAL 10 FT OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-270430- /O.NEW.KCRP.SC.Y.0039.160526T2018Z-160527T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- 318 PM CDT THU MAY 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT FRIDAY. * WINDS: AROUND 20 KNOTS * WAVES/SEAS: BAYS CHOPPY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ LK
7 follow-up statements
323 WHUS74 KCRP 270344 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1044 PM CDT THU MAY 26 2016 ...STRENGTHENING ONSHORE FLOW AND BUILDING SEAS TONIGHT THROUGH FRIDAY... .ONSHORE FLOW WILL GRADUALLY DIMINISH OVERNIGHT OVER THE BAYS...WITH MODERATE TO STRONG ONSHORE FLOW CONTINUING OVER THE GULF OF MEXICO. SEAS WILL CONTINUE TO BE NEAR OR ABOVE 7 FEET THROUGH MOST OF FRIDAY AFTERNOON...RESULTING IN A CONTINUING OF SMALL CRAFT ADVISORY CONDITIONS FOR THE GULF WATERS. SOUTHEAST WINDS AND HIGH SEAS WILL CONTINUE THROUGH FRIDAY NIGHT OVER PORTIONS OF THE GULF OF MEXICO...BEFORE GRADUALLY DIMINISHING AS PRESSURE GRADIENT RELAXES. AS A RESULT...THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED OVER PORTIONS OF THE GULF OF MEXICO BY FRIDAY EVENING. GMZ250-255-270-275-271145- /O.CON.KCRP.SC.Y.0039.000000T0000Z-160528T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1044 PM CDT THU MAY 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. * WINDS: 20 TO 25 KNOTS * WAVES/SEAS: 5 TO 7 FT WITH OCCASIONAL 9 FT NEARSHORE AND 6 TO 8 FT WITH OCCASIONAL 10 FT OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-270600- /O.CON.KCRP.SC.Y.0039.000000T0000Z-160527T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- 1044 PM CDT THU MAY 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. * WINDS: AROUND 20 KNOTS BEFORE MIDNIGHT...DIMINISHING TO 15 TO 20 KNOTS AFTER MIDNIGHT. * WAVES/SEAS: BAYS CHOPPY TO OCCASIONALLY ROUGH...BECOMING CHOPPY AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GW/LK
018 WHUS74 KCRP 270553 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1253 AM CDT FRI MAY 27 2016 ...MODERATE TO STRONG ONSHORE FLOW AND HIGH SEAS TODAY... .ONSHORE FLOW WILL GRADUALLY DIMINISH EARLY THIS FRIDAY MORNING OVER THE BAYS. YET...MODERATE TO STRONG ONSHORE FLOW AND HIGH SEAS WILL CONTINUE OVER THE COASTAL WATERS FRIDAY. SOUTHEAST WINDS AND HIGH SEAS WILL CONTINUE FRIDAY NIGHT OVER PORTIONS OF THE GULF OF MEXICO...BEFORE GRADUALLY DIMINISHING AS PRESSURE GRADIENT RELAXES. GMZ230-235-270900- /O.EXT.KCRP.SC.Y.0039.000000T0000Z-160527T0900Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- 1253 AM CDT FRI MAY 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING. * WINDS: AROUND 20 KNOTS. * WAVES/SEAS: BAYS CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-270-275-271400- /O.CON.KCRP.SC.Y.0039.000000T0000Z-160528T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1253 AM CDT FRI MAY 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: 20 TO 25 KNOTS * WAVES/SEAS: 5 TO 7 FT WITH OCCASIONAL 9 FT NEARSHORE AND 6 TO 8 FT WITH OCCASIONAL 10 FT OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 87
022 WHUS74 KCRP 270922 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 422 AM CDT FRI MAY 27 2016 ...GENERALLY STRONG ONSHORE FLOW AND HIGH SEAS TODAY... .GENERALLY STRONG ONSHORE FLOW AND HIGH SEAS ARE EXPECTED TODAY AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE SOUTHERN PLAINS. ONSHORE FLOW AND SEAS WILL SUBSIDE LATE TONIGHT THROUGH SATURDAY AS THE MEAN SEA LEVEL PRESSURE GRADIENT RELAXES. GMZ230-235-271730- /O.EXP.KCRP.SC.Y.0039.000000T0000Z-160527T0900Z/ /O.NEW.KCRP.SC.Y.0040.160527T0922Z-160528T0300Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- 422 AM CDT FRI MAY 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: AROUND 20 KNOTS. * WAVES/SEAS: BAYS CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-270-275-271730- /O.EXT.KCRP.SC.Y.0039.000000T0000Z-160528T0900Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 422 AM CDT FRI MAY 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT SATURDAY. * WINDS: 20 TO 25 KNOTS * WAVES/SEAS: 5 TO 7 FT WITH OCCASIONAL 9 FT NEARSHORE AND 7 TO 8 FT WITH OCCASIONAL 10 FT OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 87
584 WHUS74 KCRP 271726 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1226 PM CDT FRI MAY 27 2016 ...GENERALLY STRONG ONSHORE FLOW AND HIGH SEAS TODAY... .GENERALLY STRONG ONSHORE FLOW AND HIGH SEAS ARE EXPECTED TODAY AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE SOUTHERN PLAINS. ONSHORE FLOW AND SEAS WILL SUBSIDE LATE TONIGHT THROUGH SATURDAY. GMZ250-255-270-275-280400- /O.CON.KCRP.SC.Y.0039.000000T0000Z-160528T0900Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1226 PM CDT FRI MAY 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY. * WINDS: SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS * WAVES/SEAS: 5 TO 7 FT WITH OCCASIONAL 9 FT NEARSHORE AND 7 TO 8 FT WITH OCCASIONAL 10 FT OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-280300- /O.CON.KCRP.SC.Y.0040.000000T0000Z-160528T0300Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- 1226 PM CDT FRI MAY 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS: BAYS CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
888 WHUS74 KCRP 280247 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 947 PM CDT FRI MAY 27 2016 ...STRONG ONSHORE FLOW WILL GRADUALLY WEAKEN TONIGHT... .ONSHORE FLOW WILL GRADUALLY WEAKEN AFTER MIDNIGHT...WITH SEAS REMAINING ELEVATED UNTIL AROUND SUNRISE. ONSHORE FLOW AND SEAS WILL SUBSIDE THROUGH SATURDAY. GMZ250-255-270-275-281000- /O.EXT.KCRP.SC.Y.0039.000000T0000Z-160528T1000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 947 PM CDT FRI MAY 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM CDT SATURDAY. * WINDS: SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS * WAVES/SEAS: 5 TO 7 FT WITH OCCASIONAL 9 FT NEARSHORE AND 7 TO 8 FT WITH OCCASIONAL 10 FT OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-280600- /O.EXT.KCRP.SC.Y.0040.000000T0000Z-160528T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- 947 PM CDT FRI MAY 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT SATURDAY. * WINDS: SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS. WINDS WILL DIMINISH AFTER MIDNIGHT AS A BOUNDARY MOVES ACROSS. * WAVES/SEAS: BAYS CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
546 WHUS74 KCRP 280505 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1205 AM CDT SAT MAY 28 2016 ...ONSHORE FLOW WILL BECOME MODERATE TONIGHT... .AFTER THUNDERSTORM BOUNDARIES WENT ACROSS THE WATERS FRIDAY NIGHT...WINDS ARE BELOW THE CRITERION FOR THE BAYS. HOWEVER...MODERATE WINDS WILL RETURN AND SEAS WILL REMAIN ABOVE SMALL CRAFT ADVISORY OVER THE GULF WATERS. ONSHORE FLOW AND SEAS WILL SUBSIDE SATURDAY. GMZ230-235-280615- /O.CAN.KCRP.SC.Y.0040.000000T0000Z-160528T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- 1205 AM CDT SAT MAY 28 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE BAYS AND WATERWAYS BAFFIN BAY TO PORT O'CONNOR...AS WINDS REMAIN BELOW CRITERION. $$ GMZ250-255-270-275-281000- /O.CON.KCRP.SC.Y.0039.000000T0000Z-160528T1000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1205 AM CDT SAT MAY 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING FOR THE GULF WATERS. * WINDS: SOUTHEAST WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS: 5 TO 7 FT WITH OCCASIONAL 9 FT NEARSHORE AND 6 TO 8 FT WITH OCCASIONAL 9 FT OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GW/TB
791 WHUS74 KCRP 281020 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 520 AM CDT SAT MAY 28 2016 ...STRONG ONSHORE FLOW TODAY... .GENERALLY STRONG ONSHORE FLOW IS EXPECTED TODAY DUE TO VERTICAL MIXING OF GREATER WIND FROM ALOFT AND AN INCREASING SURFACE PRESSURE GRADIENT THIS AFTERNOON. CONDITIONS WILL IMPROVE TONIGHT. GMZ250-255-270-275-281830- /O.EXP.KCRP.SC.Y.0039.000000T0000Z-160528T1000Z/ /O.NEW.KCRP.SC.Y.0041.160528T1020Z-160529T0600Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 520 AM CDT SAT MAY 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT SUNDAY. * WINDS: SOUTHEAST 20 TO 25 KNOTS. * WAVES/SEAS: 4 TO 6 FT WITH OCCASIONAL 8 FT NEARSHORE AND 6 TO 7 FT WITH OCCASIONAL 9 FT OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-281830- /O.NEW.KCRP.SC.Y.0041.160528T1020Z-160529T0300Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- 520 AM CDT SAT MAY 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTHEAST 20 TO 25 KNOTS * WAVES/SEAS: BAYS CHOPPY TO ROUGH PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 87
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at May 26, 12:58 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, May 26, 12:58 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX Issued by National Weather Service Austin/San Antonio TX 1258 PM CDT THU MAY 26 2016 .DISCUSSION...See Aviation below for 18Z TAF update. && .AVIATION...KALI/KCRP are struggling to get into VFR as plenty of moisture is coming in from the low levels with gusty south winds. Mid and upper level moisture is also coming in from the west. Earlier this morning there were a few scattered showers but those have since dissipated. Will now be waiting for more daytime heating and maybe some differential boundaries to help trigger some afternoon convection. All sites should be VFR by in a few hours. Meso models still are not very consistent if firing late afternoon and overnight convection. Left VCTS in for much of the afternoon and evening hours due to the uncertainty. Overnight will see a return of MVFR ceilings with the outside shot of a storm cluster coming in from the west overnight. Still chances are too low and confidence too low to input anything in the TAF forecast besides VCSH/VCTS. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 79 89 77 90 78 / 40 40 20 20 10 Victoria 77 85 74 89 74 / 50 60 40 20 10 Laredo 78 95 76 98 76 / 40 20 20 30 20 Alice 79 91 76 93 76 / 40 40 20 20 10 Rockport 79 85 79 88 78 / 40 50 20 20 10 Cotulla 76 94 74 95 75 / 50 20 20 30 20 Kingsville 79 91 77 92 77 / 30 40 20 20 10 Navy Corpus 80 87 80 88 79 / 30 40 20 20 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && XX/99...AVIATION
Hazardous weather outlook, May 26, 4:59 AM CDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 459 AM CDT THU MAY 26 2016 GMZ230-235-250-255-270-275-TXZ229>234-239>247-271000- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 459 AM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT MODERATE RISK FOR RIP CURRENTS ALONG GULF-FACING BEACHES TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY ACROSS THE COASTAL PLAINS DURING THE MORNING, WITH ADDITIONAL STORMS MOVING IN FROM MEXICO INTO THE BRUSH COUNTY THIS AFTERNOON AND EVENING, PUSHING INTO THE COASTAL PLAINS OVERNIGHT. A FEW STORMS COULD BECOME STRONG WITH HAIL AND GUSTY WINDS THIS EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS THROUGH MID MORNING. ADDITIONAL SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR OVERNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY. STORMS COULD BECOME STRONG TO LOCALLY SEVERE MAINLY FOR THE VICTORIA CROSSROADS AREA ON FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE WEEKEND THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED FOR TUESDAY AND WEDNESDAY. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. ONSHORE FLOW WILL REMAIN STRONG FRIDAY. SEAS WILL BUILD AS A RESULT OF THE PERSISTENT SOUTHEAST FLOW. SMALL CRAFT ADVISORIES WILL BE NEEDED. THERE WILL BE A HIGH RISK OF RIP CURRENTS FOR GULF FACING BEACHES FRIDAY AND SATURDAY...WITH A MODERATE RISK FOR RIP CURRENTS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CB/TMT
In the hours before
Special weather statement, May 26, 12:54 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1254 PM CDT THU MAY 26 2016 TXZ229>231-239>243-262300- LA SALLE-MCMULLEN-LIVE OAK-WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...LAREDO... FREER...BENAVIDES...SAN DIEGO...ALICE...ORANGE GROVE... KINGSVILLE...CORPUS CHRISTI 1254 PM CDT THU MAY 26 2016 ...HEAT INDICES BETWEEN 105 AND 109 DEGREES ARE EXPECTED TODAY... THE COMBINATION OF WARM TEMPERATURES AND HIGH DEWPOINTS WILL PRODUCE HEAT INDICES BETWEEN 105 AND 109 DEGREES TODAY. RESIDENTS WITH OUTDOOR ACTIVITIES PLANNED ARE URGED TO DRINK PLENTY OF WATER...WEAR LIGHT WEIGHT AND LIGHT COLORED CLOTHING...AND TAKE FREQUENT BREAKS FROM THE HEAT. YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. THIS IS ESPECIALLY TRUE DURING WARM OR HOT WEATHER WHEN CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. LK
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 2:46 AM CDT | Small Craft Advisory | CRP | 8 hr |
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.